Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 135, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 1:18 AM CDT for 4 counties in Arkansas; Adair County, Oklahoma. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 1:18 AM CDT (06:18 UTC)
- Expired
- Apr 26, 2017, 2:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:25 AM CDT | TSTM WND DMG | 1 N Beaver, AR | NUMEROUS TREES DOWN AND SOME DAMAGE TO ROOFS IN AND AROUND HOLIDAY ISLAND |
| Apr 26, 1:25 AM CDT | TORNADO | 2 S Beaver, AR | A NWS SURVEY TEAM CONFIRMED THE DAMAGE NEAR HOLIDAY ISLAND WAS PRODUCED BY A TORNADO. THE SURVEY IS STILL UNDERWAY AND NOT COMPLETE. THE HIGHEST RATED DAMAGE SO FAR IS EF-1. |
| Apr 26, 1:30 AM CDT | TSTM WND DMG | Eureka Springs, AR | NUMEROUS TREES DOWN IN TOWN AND AT THE HOLIDAY ISLE GOLF COURSE. RELAYED VIA SOCIAL MEDIA. |
| Apr 26, 1:39 AM CDT | HAIL 0.75 | Fayetteville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
842
WUUS54 KTSA 260618
SVRTSA
ARC007-015-087-143-OKC001-260700-
/O.NEW.KTSA.SV.W.0135.170426T0618Z-170426T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
118 AM CDT WED APR 26 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern Benton County in northwestern Arkansas...
Madison County in northwestern Arkansas...
Carroll County in northwestern Arkansas...
Washington County in northwestern Arkansas...
East central Adair County in northeastern Oklahoma...
* Until 200 AM CDT
* At 117 AM CDT, severe thunderstorms were located along a line
extending from near Gateway to 4 miles north of War Eagle to 4
miles southeast of Springdale to 4 miles east of Adair State Park,
moving east at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Fayetteville... Springdale...
Berryville... Huntsville...
Eureka Springs... Farmington...
Prairie Grove... Green Forest...
Elkins... West Fork...
Greenland... Gateway...
Winslow... Beaver...
Hindsville... Wesley...
Rudd... Forum...
Aurora... Hobbs State Park...
This includes Interstate 49 between mile markers 43 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3629 9332 3612 9344 3612 9348 3608 9348
3608 9347 3579 9384 3579 9462 3612 9413
3631 9397 3650 9397 3650 9332
TIME...MOT...LOC 0617Z 273DEG 30KT 3650 9395 3633 9395 3613 9409 3583
9454
HAIL...0.75IN
WIND...70MPH
$$
Lacy1 follow-up statement
639
WWUS54 KTSA 260647
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
147 AM CDT WED APR 26 2017
ARC007-OKC001-260657-
/O.CAN.KTSA.SV.W.0135.000000T0000Z-170426T0700Z/
Benton AR-Adair OK-
147 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON AND EAST
CENTRAL ADAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 600 AM CDT for
northwestern Arkansas.
LAT...LON 3629 9332 3612 9344 3612 9348 3608 9348
3608 9347 3579 9384 3579 9449 3619 9388
3633 9374 3650 9369 3650 9332
TIME...MOT...LOC 0647Z 273DEG 30KT 3649 9366 3632 9366 3612 9380 3582
9425
$$
ARC015-087-143-260700-
/O.CON.KTSA.SV.W.0135.000000T0000Z-170426T0700Z/
Madison AR-Carroll AR-Washington AR-
147 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR MADISON...CARROLL AND SOUTHEASTERN WASHINGTON COUNTIES...
At 147 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Grandview to 5 miles southwest of
Berryville to 3 miles northwest of Huntsville to near Blackburn,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fayetteville... Berryville...
Huntsville... Eureka Springs...
Green Forest... Elkins...
West Fork... Greenland...
Winslow... Hindsville...
Wesley... Rudd...
Forum... Aurora...
Clifty... Withrow Springs State Park...
Brentwood... Strickler...
Marble... Rule...
This includes Interstate 49 between mile markers 43 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3629 9332 3612 9344 3612 9348 3608 9348
3608 9347 3579 9384 3579 9449 3619 9388
3633 9374 3650 9369 3650 9332
TIME...MOT...LOC 0647Z 273DEG 30KT 3649 9366 3632 9366 3612 9380 3582
9425
HAIL...<.75IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:17 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 26, 12:17 AM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
1217 AM CDT Wed Apr 26 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Broken line of ongoing convection across Eastern Oklahoma will
continue to shift eastward into Northwest Arkansas overnight
tonight and into Wednesday as a cold front makes its way through
the region. Periods of MVFR conditions will be possible within the
convection. Behind the frontal passage...north to northwesterly
winds along with continued possible showers will be possible into
the afternoon hours Wednesday for Eastern Oklahoma and into the
early evening hours for Northwest Arkansas before exiting the
region Wednesday night. Also behind the front...MVFR conditions
look to spread across the region late tonight and Wednesday with
parts of Northeast Oklahoma possibly lifting back to VFR toward
the end of the TAF period.
&&
.PREV DISCUSSION... /Issued 941 PM CDT Tue Apr 25 2017/
DISCUSSION...
Convection continues to increase in coverage near the frontal
boundary that is moving into northeast Oklahoma at this time. A
few of the storms have been severe, and the severe weather threat
will continue well into the overnight hours as the storms continue
to move off to the east and northeast. Locally heavy rainfall will
also become a concern overnight as multiple storms may train over
the same location. Have raised pops overnight given current
trends. Have also lowered overnight low temperatures given the
magnitude of the cold air spreading south across Kansas behind the
cold front. Temperatures will be slow to rise Wednesday, so also
lowered those high temperatures slightly.
Update on the way.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 41 70 56 76 / 10 10 40 30
FSM 42 74 56 82 / 20 10 30 40
MLC 41 74 58 80 / 0 10 10 30
BVO 38 68 51 74 / 10 20 40 30
FYV 39 68 54 76 / 20 10 40 50
BYV 40 68 55 77 / 20 10 30 40
MKO 43 71 56 78 / 10 10 30 40
MIO 37 67 53 75 / 20 10 40 30
F10 44 72 58 75 / 10 10 20 20
HHW 43 75 58 80 / 0 10 10 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ056>058-060>076.
AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
019-020-029.
&&
AVIATION...20Hazardous weather outlook, Apr 25, 4:29 PM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 PM CDT Tue Apr 25 2017 ...ACTIVE WEATHER WEEK BEGINS TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and northwest of an Okemah to Vinita line. ONSET...7-10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma into far Northwest Arkansas before midnight, Northwest Arkansas into Southeast Oklahoma after midnight. ONSET...After 6 PM. FLASH FLOOD. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. DISCUSSION... An elevated or enhanced risk of severe storms is forecast this evening and overnight across northeast Oklahoma into far northwest Arkansas. Large hail in excess of 2 inches in diameter and wind gusts to 70 mph will be the main threats. Isolated tornadoes are possible with discrete storms and with any kinks or bows in the eventual squall line. There is a limited risk of flooding mainly late this evening into the overnight hours. Isolated to widely scattered storms are expected to develop by around 6 or 7 PM to the northwest of Tulsa near a merging dryline and cold front. These storms are expected to lift northeast into Kansas. Other storms are expected to develop farther south along the merging dryline and front over central Oklahoma by 8 or 9 PM. These storms will move quickly into northeast Oklahoma thru the evening hours, gradually becoming a line and marching east into far northwest Arkansas by around midnight. More storms will develop on the outflow reinforced front over east central Oklahoma into west central Arkansas after midnight. The severe threat is expected to wane after midnight, while the flooding risk increases, as the tendency for storms to train over the same areas increases. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... There will be storms ongoing early Wednesday morning, and depending on the evolution of the squall line and cold front, there may be a threat for additional severe storms Wednesday across mainly far eastern Oklahoma and western Arkansas. The stormy pattern will continue with additional severe weather and heavy rain Friday and Saturday. With the approach of an upper level storm system Friday afternoon...storms will develop with the potential for large hail...damaging winds and a few tornadoes. The severe potential will continue into Saturday...but the main hazard may transition to heavy rain and flooding Saturday into Sunday. At least 2 to 3 inches of rain is likely...with localized higher amounts of 5 or 6 inches. This will definitely cause some flash flooding and river flooding across portions of the area this weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An active week of weather is expected across eastern Oklahoma and western Arkansas. Continue to monitor the latest forecasts and be prepared for any watches or warnings that may be issued for your area. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, Apr 26, 12:34 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM HAIL 1 NNW RENTIESVILLE 35.53N 95.50W
04/26/2017 E1.75 INCH MCINTOSH OK TRAINED SPOTTER
&&
CASLocal storm report, Apr 26, 12:38 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 1 WSW RENTIESVILLE 35.52N 95.51W
04/26/2017 MCINTOSH OK TRAINED SPOTTER
LARGE HIGHWAY SIGN KNOCKED OVER ON US HIGHWAY 69.
&&
CASLocal storm report, Apr 26, 12:41 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HAIL OKTAHA 35.58N 95.47W
04/26/2017 E1.00 INCH MUSKOGEE OK PUBLIC
VIA FACEBOOK.
&&
CASSpecial weather statement, Apr 26, 12:57 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 AM CDT WED APR 26 2017
OKZ071-073>075-260630-
Haskell OK-Pittsburg OK-Latimer OK-McIntosh OK-
1257 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...SOUTHEASTERN
MCINTOSH...NORTHWESTERN LATIMER AND PITTSBURG COUNTIES UNTIL 130 AM
CDT...
At 1257 AM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Eufaula to 3 miles southwest of
Crowder to 2 miles northeast of Stuart. Movement was east at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Eufaula...
Stigler... Hartshorne...
Krebs... Quinton...
Kiowa... Savanna...
McCurtain... Crowder...
Whitefield... Alderson...
Kinta... Canadian...
Ashland... Haywood...
Mc Curtain... Lequire...
Blocker... Robbers Cave State Park...
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern and east central Oklahoma. A severe thunderstorm watch
also remains in effect until 600 AM CDT for southeastern Oklahoma.
LAT...LON 3498 9609 3509 9579 3535 9556 3531 9535
3529 9534 3530 9530 3526 9525 3529 9520
3522 9481 3520 9484 3520 9493 3516 9493
3496 9533 3468 9574 3473 9609
TIME...MOT...LOC 0557Z 276DEG 32KT 3531 9553 3509 9571 3492 9605
LacyLocal storm report, Apr 26, 1:04 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
104 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM TSTM WND GST 3 ENE HIGHFILL 36.28N 94.31W
04/26/2017 M61 MPH BENTON AR ASOS
MEASURED BY ASOS AT NW ARKANSAS REGIONAL AIRPORT.
&&
CASLocal storm report, Apr 26, 1:13 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG 1 WSW BENTONVILLE 36.37N 94.23W
04/26/2017 BENTON AR TRAINED SPOTTER
LARGE TREE LIMBS DOWN...POSSIBLE DAMAGE TO CARPORT.
ESTIMATED 70 MPH.
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 14 hr |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 45 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Apr 26, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 30 min |
| Apr 26, 2:19 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 41 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 2 hr |
| Apr 26, 7:46 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 3 hr |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 26, 7:57 AM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 31 min |
| Apr 26, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 37 min |
| Apr 26, 9:05 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 36 hr |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 3 hr |
| Apr 26, 3:00 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 22 hr |
| Apr 26, 3:04 PM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 52 hr |
| Apr 26, 5:13 PM CDT | River Flood Warning | TSA | Crawford | 12 hr |
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.